MathSciNet Relay Station
MathSciNet bibliographic data
MR1723761 (2000k:65103) 65H20 (34A45)
He, Ji-Huan A coupling method of a homotopy technique and a perturbation technique for non-linear problems. Internat. J. Non-Linear Mech. 35 (2000), no. 1, 37–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement